I have been a healthy athlete since I was 12 years old...I am now 39 and an avid runner for years off and on. I have completed 6 10-mile races and a couple of 1/2 marathons at a fairly good speed. I had MRSA (staff infection) multiple times in the year 2008 and 2009 ending up in hospital with 2 of the bouts. I am now symptom free of MRSA for over a year but have had multiple issues now with tendons and nerves especially when I exercise and an ongoing shaky hand. This makes no sense since I have been an extremely healthy individual and am now concluding that this may be a result of long term side effects of Levaquin, clydomiacin, and others??? I was training for a full marathon and didnt get that far into it due to tendonitis in calf and left arm and multiple other strains? What to do and will this go away?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.